# SDR IPXA13577926

- Difficulty date: April 21, 2013
- Submitted: April 22, 2013
- Operation: Air carrier
- Aircraft: N417UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23904
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Damaged
- Location: Nr 2 Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 SLAT UPPER SKIN 1 INCH CUT OUT 3.5 & 5.75 INCHES FROM INBD AND AFT EDGES RESPECTIVILY.  REPAIRED IAW EO B757-5750-50496-A.
